# SDR AALA202402167697

- Difficulty date: January 5, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,649 hours, 26,147 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME IN OPEN FASTENER HOLE LOWER INBOARD AT FR 68 LEFT AND DOOR STOP #1 POSITION. REPAIRED FRAME PER SRM 53-41-12-300-011.
